# SDR SWIA200211215

- Difficulty date: September 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 2,279 hours, 1,766 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 593
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 2,141 hours, 1,658 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER WOULD ENGAGE UNTIL RUDDER MOVEMENT WAS INITIATED THEN NR 1 WOULD AGAIN DISCONNECT.  REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR IAW MM 22-22-01.  OPS CHECK GOOD.
